SeekWellness Forums
Advertisement

Reply
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 06-11-2007, 02:04 PM
Mike Edmonds
Guest
 
Posts: n/a
Testosterone, HGH, or Both?
Hi Forum,<br> I am a 49 year old male who has osteoperosis. I am seeing an endcrinologist and he has been perscribing androgel and fosamax. I am taking the maximum dosage of androgel, but my testosterone is barely in the normal range still. I still feel rather lethargic, and do not sleep well. Would the non-perscription HGH products help, or are they any good at all? I was thinking of trying stropin. <br> Thank you!<br> Mike
Reply With Quote
  #2 (permalink)  
Old 06-11-2007, 02:04 PM
SeekWellness Editor
Guest
 
Posts: n/a
Testosterone, HGH, or Both?
Hi Mike, <br> Welcome to the forum. <br> I wanted to write to urge you not to take any of the non-prescription HGH products --they are notoriously unreliable in terms of safety and quality. The best way to take HGH is by injection and your doctor should be the one to provide it if you try it. Your question is a good one for your doctor -- let your endocrinologist work with you to develop a treatment program. That's what you are paying him or her to do. You don't say how long you have been using the testosterone supplement but it can take 3-5 months to feel the full effects. Also, the different gels deliver different amounts of testosterone so you might ask to try Testim before deciding it's not working.
Reply With Quote
  #3 (permalink)  
Old 06-11-2007, 02:04 PM
robert
Guest
 
Posts: n/a
NO to testim
My doctor put me on testim 3 weeks ago and after being on the patch for years I am going back. Testim is very sticky and never really seems to dry. On top of that it smells like a cheap perfume. If anybody has an alternative please tell.
Reply With Quote
  #4 (permalink)  
Old 06-11-2007, 02:04 PM
David9683
Guest
 
Posts: n/a
Growth Hormone
Under the direction of a physician, I administered human growth hormone (HGH)injections to myself for about 3 years. When I developed a brain tumor, my physician stopped the HGH stating it has a side effect of causing tumors to grow. The tumor continued to grow after the HGH was discontinued and brain surgery became necessary. (That was rough!) Who knows if the HGH caused the tumor initially or simply encouraged it's growth. My physician thinks it's a good idea NOT to do the HGH any more, just to be on the safe side. I agree.
Reply With Quote
  #5 (permalink)  
Old 06-11-2007, 02:04 PM
eaglesgift
Guest
 
Posts: n/a
feedback
I noticed a big improvement on Androgel in the first two weeks on 5g a day.<br> <br> One place to check out for alternatives is Lawley Pharmaceuticals in Australia. They have affordable creams for men and women.<br> <br> David, thanks for sharing your story. I hope things are going well for you now.<br> <br>
Reply With Quote
  #6 (permalink)  
Old 06-11-2007, 02:04 PM
susy l
Guest
 
Posts: n/a
Osteoporosis in men
My husband was diagnosed with osteoporosis he is 27 and his testosterone levels are low. being new to this and waiting to see the endocrinologist we are wondering the side effects of testosterone replacements. sexually physically and mentally. anyone with insight on this please give up advice onwhich to take and or avoid. as well as personal thoughts.
Reply With Quote
  #7 (permalink)  
Old 06-11-2007, 02:04 PM
SeekWellness Editor
Guest
 
Posts: n/a
Osteoporosis in men
Hi Susy l,<br> <br> We have quite a lot of information online in our Andropause Center that might answer some of your questions and concerns:<br> <br> <a href="http://www.seekwellness.com/andropause/c_risks.htm" target="_blank">http://www.seekwellness.com/andropause/c_risks.htm</a><br> <br> and<br> <br> <a href="http://www.seekwellness.com/andropause/c_monitoring_treatment.htm" target="_blank">http://www.seekwellness.com/andropause/c_monitoring_treatment.htm</a><br>
Reply With Quote
  #8 (permalink)  
Old 06-11-2007, 02:04 PM
Brian Strange
Guest
 
Posts: n/a
I feel better!!!
Susy1;<br> <br> I am 37 and thought I was loosing my mind. I havebeen anemic for 20+ years and have had increasing symptoms of being lathargic over this time. In the last few years I started to feel depressed, joints/lower legs/ feet ached and I was getting migranes. I told my Dr. that I couldn't live like this anymore and she had already tested me for everything under the sun except (you guessed it...TESTOSTERONE) She found it thank God. All these years and several Dr.'s. One wanted to put me on Prozac. She sent me to a grumpy urologist. He told me "if you can have sex, you don't have low testosterone."(I was fine in that aspect) I argued that my lab tests showed that I did and my anemia and depression sounded like symptoms. He disagreed with me, and told me to see a shrink. I found Dr. Steidle on the web and he agreed with me. It gave me the courage to ask for a second opinion. I'm so glad I did. Make sure you see Dr.'s that are up on men with low testosterone issues or you might go through this too!!!!! The short of it....it took another urologist, an endocronologist, and seven months of trying two different doses to feel much better. I was starting to feel better at first, my "feedback loop" as my endo puts it started to work, and my body adjusted and then made even less of several hormones. It takes several months on one dose just to check on labs and symptoms and then you might like me, end up on another dose to try again. I feel great, and my syptoms are almost completely gone. My libido wasn't bad to start and now I am chasing my wife around if you know what I mean. My only side effect...I get hot flashes in the afternoon sometimes. Good luck and I hope this helps. Brian S
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



Advertisement
Online Payments
This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.1.0 ©2007, Crawlability, Inc.